# SDR GTIA012219

- Difficulty date: November 13, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PREVIOUS REPAIR AT UPPER EDGE OF L1 DOOR NEEDS REPLACED, INADEQUATE REPAIR DOUBLER MATERIAL.  REMOVED OLD REPAIR AND DAMAGED SKIN.  INSTALLED FLUSH PATCH REPAIR ON L1 DOOR IAW DC9 SRM 53-05.  (M)
